Alert archive / Wyoming / Special Weather Statements in 2011

Special Weather Statement, NWS Riverton, WY

August 5, 2011Johnson County, Wyoming

NWS Riverton, WY issued this special weather statement at Aug 5, 2011, 3:52 PM MDT for Johnson County, Wyoming. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2011, 3:52 PM MDT (21:52 UTC)
Expired
Aug 5, 2011, 4:15 PM MDT
In force
23 min
Issued by
NWS Riverton, WY

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 223 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1741 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WWUS85 KRIW 052152
SPSRIW

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
352 PM MDT FRI AUG 5 2011

WYZ010-011-052215-
NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY-
352 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
415 PM MDT...

AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR I90 EXIT 65...OR 10 MILES EAST OF BUFFALO...
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL NORTHERN JOHNSON COUNTY THROUGH 415 PM MDT
RURAL NORTHEASTERN JOHNSON COUNTY THROUGH 415 PM MDT

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 295 AND
299.

THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 53 AND
95.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4413 10601 4405 10659 4456 10679 4457 10602
TIME...MOT...LOC 2152Z 251DEG 38KT 4430 10652

$$

SKRBAC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:17 PM MDT, 35 minutes earlier.

Area forecast discussion, Aug 5, 3:17 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
317 PM MDT FRI AUG 5 2011

.SHORT TERM...TONIGHT THROUGH MONDAY
THE CIRCULATION THAT BROUGHT THE NOCTURNAL LIGHTNING SHOW TO CENTRAL
AND WESTERN WYOMING LAST NIGHT IS NOW CENTERED JUST NORTHWEST OF
BILLINGS. WRAP AROUND MOISTURE IS FEEDING THE FIELD OF GROWING
CUMULUS OVER THE NORTHWEST WYOMING MOUNTAINS. OTHER STORM CELLS
HAVE FORMED OVER THE NORTHERN THIRD OF THE CWA. HAVE SCALED BACK
ON THE POPS FOR THE REMAINDER OF THIS AFTERNOON AND EVENING OVER
THE WHOLE CWA IN GENERAL GIVEN THE DRY SLOT MOVING NORTHEAST INTO
WYOMING BEHIND THIS SYSTEM BUT KEPT SCATTERED POPS IN THE
NORTHWEST AS WELL AS IN THE BIG HORN MOUNTAINS AND THE LOWER
ELEVATIONS OF JOHNSON COUNTY WHERE THE BEST CAPE GRADIENT WILL BE.
A SURFACE COLD FRONT WILL BE TRACKING SOUTH ACROSS AREAS EAST OF
THE DIVIDE THIS EVENING WHICH WILL ADD TO THE SURFACE CONVERGENCE.

THE WESTERLY FLOW WILL BECOME MORE DIFLUENT SATURDAY RESULTING IN
DRIER WEATHER. THE ONLY ISOLATED CONVECTION EXPECTED TO TAKE PLACE
WILL BE NW WY WHERE FAVORABLE TOTAL TOTALS EXIST.

ON SUNDAY SOME WEAK DISTURBANCES IN THE WESTERLY FLOW WILL SLIGHTLY
INCREASE THE CHANCES OF ISOLATED TO SCATTERED THUNDERSTORMS OVER
NORTHERN AND CENTRAL WYOMING.

MONDAY WILL FEATURE AN INCREASE IN POPS FOR CONVECTION ALONG AND
NORTHEAST OF A SURFACE BOUNDARY THAT WILL ESTABLISH ITSELF ALONG THE
CONTINENTAL DIVIDE AS DEW POINTS WILL BE HIGHER TO THE NORTH AND
EAST OF THE BOUNDARY. AS A SERIES OF WEAK DISTURBANCES TRAVEL
EAST SOUTHEAST...BISECTING THE SURFACE BOUNDARY...SCATTERED
THUNDERSTORMS WILL RESULT.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
GFS AND ECMWF ARE FORECASTING A WEST NORTHWEST FLOW ALOFT MONDAY
THROUGH THURSDAY WITH A SERIES OF SHORTWAVES MOVING THROUGH THIS
FLOW PATTERN. A BOUNDARY AT THE SURFACE WILL SET UP ALONG THE EAST
SLOPES OF THE DIVIDE...MAINLY FROM YELLOWSTONE NATIONAL PARK TO THE
EAST SLOPES OF THE WIND RIVER MOUNTAINS TO CASPER MOUNTAIN.
NORTHEAST OF THIS BOUNDARY SURFACE DEWPOINTS WILL BE HIGHER AND A
BETTER CHANCE OF CONVECTION MONDAY THROUGH THURSDAY. MUCH OF
SOUTHWEST WY WILL STAY IN THE DRIER AIR WITH LITTLE CHANCE OF STORMS
MONDAY THROUGH THURSDAY. HAVE MADE ADJUSTMENTS TO THE FORECAST TO
REFLECT THIS THINKING. IT APPEARS NEXT FRIDAY WILL BE MOSTLY DRY AS
DRIER AIR WORKS INTO THE REGION. THE COOLER AIR PUSHES SOUTH FOR
MONDAY AND TUESDAY ESPECIALLY OVER THE NORTHERN ZONES WITH THE
BOUNDARY SETTLING ALONG THE EAST SLOPES OF THE DIVIDE. THEN GRADUAL
WARMING WEDNESDAY THROUGH NEXT FRIDAY. WEST OF THE DIVIDE
TEMPERATURES WILL BE SEASONAL WITH LITTLE DAY TO DAY CHANGE.

&&

.AVIATION...
WEAK HIGH PRESSURE SETTLES OVER WYOMING THROUGH SATURDAY WITH
GENERALLY DRY CONDITIONS AND FAIRLY WEAK FLOW ALOFT. A FEW
THUNDERSTORMS CAN BE EXPECTED ACROSS NORTHERN WYOMING...ESPECIALLY
OVER THE MOUNTAINS. GUSTY WINDS AND BRIEF HEAVY RAIN MAY RESULT IN
MVFR CONDITIONS NEAR THE STORMS EARLY TONIGHT...THEN AGAIN SATURDAY
AFTERNOON AND EVENING. OTHERWISE...VFR CONDITIONS WILL PREVAIL
ACROSS WEST CENTRAL WYOMING THIS WEEKEND.

&&

.FIRE WEATHER...
SCATTERED THUNDERSTORMS WILL REDEVELOP MAINLY OVER NORTHERN WYOMING
THIS EVENING WITH ISOLATED ACTIVITY OVER CENTRAL WYOMING. THE
WEATHER WILL TREND DRIER FOR THE WEEKEND. BY MONDAY A SURFACE
FRONTAL BOUNDARY WILL BECOME ESTABLISHED ALONG THE CONTINENTAL
DIVIDE WHICH WILL INCREASE THE CHANCES OF LATE DAY THUNDERSTORMS FOR
AREAS ALONG AND EAST OF THE DIVIDE. TEMPERATURES WILL REMAIN
SEASONAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LIPSON
LONG TERM...AR
AVIATION...KPL
FIRE WEATHER...LIPSON
HYDROLOGY...TEAM RIVERTON
Hazardous weather outlook, Aug 5, 11:45 AM MDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1145 AM MDT FRI AUG 5 2011

WYZ001>020-022>030-061100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1145 AM MDT FRI AUG 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHWEST AND
NORTHEAST WYOMING TODAY THROUGH THIS EVENING.  THE
ACTIVITY WILL BE MORE ISOLATED ACROSS NORTH CENTRAL AND CENTRAL
WYOMING. FREQUENT DANGEROUS LIGHTNING...GUSTY WIND AND
PERIODS OF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY THROUGH MONDAY...INCREASE IN FIRE DANGER FOR SOUTH AND
SOUTHWEST WITH WARM...VERY DRY AND BREEZY AFTERNOONS. ISOLATED
THUNDERSTORMS IN THE CENTRAL AND NORTH.

TUESDAY THROUGH THURSDAY...A CHANCE OF THUNDERSTORMS OVER THE NORTH
AND EAST CENTRAL EACH DAY WITH SOME STRONG STORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL SIZE AND WIND GUSTS. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 5, 1:44 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
144 PM MDT FRI AUG 5 2011

WYZ003>006-052200-
CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-
SOUTHWEST BIG HORN BASIN-
144 PM MDT FRI AUG 5 2011

...STRONG THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN WYOMING...

AN AREA OF THUNDERSTORMS WILL IMPACT MUCH OF THE BIG HORN BASIN
THIS AFTERNOON. BRIEF GUSTY WIND...SMALL HAIL AND DANGEROUS
LIGHTNING WILL BE ASSOCIATED WITH ANY STORMS. THE STRONGEST
STORMS WILL LIKELY OCCUR BETWEEN WORLAND AND GREYBULL THROUGH
230 PM. IF OUTDOORS...TAKE SHELTER AS THESE STORMS MOVE THROUGH
THE AREA.

KPL
Special weather statement, Aug 5, 2:22 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
222 PM MDT FRI AUG 5 2011

WYZ004-006-008-052100-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN
BASIN WY-
222 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN AND
NORTHERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING UNTIL 300 PM
MDT...

AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF STATE HWY 31 MILE MARKER 10...OR
14 MILES NORTHEAST OF WORLAND...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
STATE HWY 31 MILE MARKER 20 AROUND 230 PM MDT.
HYATTVILLE AROUND 235 PM MDT.
MEADOWLARK LAKE AROUND 300 PM MDT.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4439 10730 4408 10717 4405 10784 4426 10792
TIME...MOT...LOC 2021Z 260DEG 27KT 4416 10773

LYNOTT
Special weather statement, Aug 5, 2:32 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
232 PM MDT FRI AUG 5 2011

WYZ004-006-008-009-052115-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTH BIG
HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY-
232 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN...WESTERN
JOHNSON AND NORTHEASTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING
UNTIL 315 PM MDT...

AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HYATTVILLE...OR 15 MILES NORTHWEST OF TEN
SLEEP...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
MEDICINE LODGE STATE SITE AROUND 245 PM MDT.
PAINTROCK CANYON AROUND 255 PM MDT.
MEADOWLARK LAKE AROUND 315 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND AREA RAVINES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4440 10712 4407 10703 4397 10769 4430 10778
TIME...MOT...LOC 2032Z 257DEG 22KT 4419 10763

SKRBAC
Special weather statement, Aug 5, 3:11 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
311 PM MDT FRI AUG 5 2011

WYZ008>010-052200-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTHEAST
JOHNSON COUNTY WY-
311 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN BIG HORN AND
NORTHERN JOHNSON COUNTIES IN NORTH CENTRAL WYOMING UNTIL 400 PM
MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF U.S. HWY 16 MILE MARKER 80...OR
18 MILES WEST OF BUFFALO...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
U.S. HWY 16 MILE MARKER 80 AROUND 320 PM MDT.
JOHNSON COUNTY FAIRGROUNDS...U.S. HWY 16 MILE MARKER 90...BUFFALO...
I90 EXIT 53 AND I90 EXIT 51 AROUND 335 PM MDT.
JCT I90 AND I25 AND I90 MILE MARKER 60 AROUND 340 PM MDT.
U.S. HWY 16 AROUND 350 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 288 AND
299.

THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND
75.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4412 10710 4442 10722 4454 10687 4457 10636
      4426 10625
TIME...MOT...LOC 2111Z 254DEG 33KT 4431 10703

SKRBAC
Special weather statement, Aug 5, 3:30 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
330 PM MDT FRI AUG 5 2011

WYZ004-006-008-052200-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN
BASIN WY-
330 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN AND
NORTHERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING UNTIL 400 PM
MDT...

AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WORLAND MUNICIPAL AIRPORT...OR NEAR
WORLAND...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO PEA SIZE AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HWY 16/20/789 MILE MARKER 170 AROUND 335 PM MDT.
U.S. HWY 16 MILE MARKER 10 AROUND 340 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4430 10755 4410 10739 4388 10795 4403 10808
TIME...MOT...LOC 2130Z 238DEG 31KT 4401 10791

SKRBAC
Special weather statement, Aug 5, 3:52 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
352 PM MDT FRI AUG 5 2011

WYZ010-011-052215-
NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY-
352 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
415 PM MDT...

AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR I90 EXIT 65...OR 10 MILES EAST OF BUFFALO...
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL NORTHERN JOHNSON COUNTY THROUGH 415 PM MDT
RURAL NORTHEASTERN JOHNSON COUNTY THROUGH 415 PM MDT

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 295 AND
299.

THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 53 AND
95.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4413 10601 4405 10659 4456 10679 4457 10602
TIME...MOT...LOC 2152Z 251DEG 38KT 4430 10652

SKRBAC

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:25 PM MDTSpecial Weather StatementRIWNatrona50 min
Aug 4, 8:46 PM MDTSpecial Weather StatementRIWFremont44 min
Aug 4, 9:00 PM MDTSpecial Weather StatementRIWNatrona45 min
Aug 4, 9:07 PM MDTSpecial Weather StatementRIWFremont38 min
Aug 4, 9:18 PM MDTSpecial Weather StatementRIWFremont42 min
Aug 4, 9:38 PM MDTSpecial Weather StatementRIWFremont52 min
Aug 4, 9:46 PM MDTSpecial Weather StatementRIWNatrona44 min
Aug 4, 10:02 PM MDTSpecial Weather StatementRIWFremont43 min
Aug 4, 10:38 PM MDTSpecial Weather StatementRIWHot Springs52 min
Aug 5, 2:22 PM MDTSpecial Weather StatementRIWWashakie38 min
Aug 5, 2:32 PM MDTSpecial Weather StatementRIWWashakie43 min
Aug 5, 3:11 PM MDTSpecial Weather StatementRIWJohnson49 min
Aug 5, 3:30 PM MDTSpecial Weather StatementRIWWashakie30 min
Aug 5, 4:12 PM MDTSpecial Weather StatementRIWJohnson48 min
Aug 5, 4:17 PM MDTSpecial Weather StatementRIW43 min
Aug 5, 4:58 PM MDTSpecial Weather StatementRIWTeton47 min

Nearby

Special Weather Statements in Wyoming, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.